# SDR KBMA117651

- Difficulty date: July 1, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N345SH
- Make and model: Snias AS350B2
- Aircraft serial: 3345
- Engine: Tmeca ARRIEL1
- System (JASC): 7250 · Turbine Section
- Part: Blade
- Condition: Worn
- Location: 1st Stage
- Part time: 1,518 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1ST STAGE TURBINE BLADES, ALL WORN UNEVENLY AT THE TRAILING SIDE OF THE BLADE TIPS.  INSTALLED RENTAL ENGINE.
